BALTAZAR, M. P. D. .; ARENAS, R. D. M. .; LOLI, M. B. L. C. .; CRUZ, J. A. G. .; SALAZAR, J. M. R. .; QUISPE, A. M. H. .; WONG, R. L. A. .; GARCÍA, J. R. R. .; MORALES, A. M. Y. . “The Relationship Between Geometric Reasoning and the Learning of the Derivative in the Subject of Differential Calculus in University Students in the Period 2023-II”. Migration Letters, London, UK, v. 21, n. 3, p. 386–397, 2024. Disponível em: https://migrationletters.com/index.php/ml/article/view/6586. Acesso em: 24 jul. 2024.